Hi; Thank you for taking the time to review my question. A quick background:
1. I started chemo treatment (ACT) in June 2008, and at that time I stopped having my periods.
2. After chemo ended in Nov. 2008, I was put on Arimidex because my blood tests showed that I was POST-menopause.
3. However, just a few days ago, surprisingly I started having my periods again (9 months after finishing chemo!).
4. My Surgical Pathology Report shows "Estrogen: Positive > 75% tumor ___ staining"
So, now that I'm back to being PRE-menopausal, I assume that my oncologist is going to recommend Tamoxifen. So, my questions are:
Q1. What are the risks of going from Arimidex to Tamoxifen?
Q2. What is the best way for me to discuss with him about the benefits vs. risks of taking Tamoxifen?
Q3. Should I wait a while (how long?) before I start taking Tamoxifen?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.